# SDR PCSA2010011301

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 77,928 hours, 43,128 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER GEAR RETRACTION RECEIVED APU FIRE WARNING.  FOLLOWED AMJ PRECEDURES.  MAINTENANCE ACCOMPLISHED AN APU INSPECTION.  NO SIGNS OF FIRE NOTICED.  OPERATIONAL AND FUNCTION CHECKS WERE PERFORMED PER THE AMM ALL OK. THE APU FIRE BOTTLE WAS REPLACED.
